# SDR CHQA000586

- Difficulty date: November 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N261
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- Aircraft time: 14,046 hours, 10,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED THE COAT CLOSET EMERGENCY BATTERY IAW JOBCARD E33-50-04-720-001.  OPS CHECK GOOD.
